Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering hair loss, prescribed Finax, Mintop forte. Are there any side effects ?

hello doctor,i am 25 years male from india and i am suffering from hair loss problem but it was in the initial stage of baldness and doctor prescribed finax 1mg and mintop forte 5% foam and i heard that because of finax there might be a problem like impotency and problems with testicles.Kindly suggest whether to proceed with this medicine or not
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
As per the details you have submitted, u were suffering from ANDROGEN INDUCED ALOPECIA other wise called as MALE PATTERN BALDNESS. , for the you are using the only available medicine .
As per your doubt finax 1mg contains finesteride which inhibits the conversion of the testosterone to di hydro testosterone , there by dcreasing the effect of more active testosterone on your hair follicles. There by chances of getting baldness will be decreased .

Practically speaking at this lowest dose 1 mg , will not be having any major effects on your reproductive functions . You will have the testosterone levels at good levels but only active form of testosterone will be decreased, I think u got my point....ok ? So be happy it has no prominent effect on ur reproduction.

One final thing about your bald head is , that you will be prolonged for some time to get the early baldness with the above medicines, the final treatment will be HAIR TRANSPLANTAION ONLY.
look at BOllywood actor SALMAN KHAN , he has undergone series of hair transplantations.. He has the same problem ..androgen induced alopecia like u..

Hope u have got more information than expected.... Bye take care
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor